# SDR REXA2021011200865

- Difficulty date: December 28, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TR INTERCOSTALS FS 349.00-FS 364.00, LBL 3-RBL 3, CORRODED.  REPAIRED CTR INTERCOSTALS AT FS 349-364, LBL 3-RBL 3, IAW CRJ 900 SRM 51-42-06-001-001-A01 & ENDEAVOR EA CRJ953-11089.
